MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MIS TI CFX FEN POLY 8X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SARL MIS TI CFX FEN POLY 8X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727840
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Spinal Column Injury (2081); Not Applicable (3189)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision for broken rods - dr (b)(6) private (b)(6) 2018.Primary implant date: (b)(6) 2015 dr (b)(6) private.On 1st revision (b)(6) 2016 cf 5098185/(b)(4).On 2nd revision (b)(6) 2016 cf 5098188/(b)(4).On 3 revision (b)(6) 2016 cf 5098030/(b)(4).On 4th revision (b)(6) 2018 patient re-operated on to replace bilateral broken rods and loosening of 3 screws in lower section of construct l4- pelvis, below inline connectors.All set screws, rod connectors,three larger diameter screws and two rods replaced replace below connection point of upper construct.Patient initials be.

Brand Name
MIS TI CFX FEN POLY 8X40
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle
SZ 
MDR Report Key7354842
Report Number1526439-2018-50260
Device Sequence Number13784456
Product Code PML
UDI-Device Identifier10705034282770
UDI-Public(01)10705034282770
Combination Product (Y/N)N
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727840
Device Catalogue Number186727840
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;